# SDR FDEA201003040637

- Difficulty date: March 4, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N518061
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT STA 1380 CEILING PANEL SUPPORT FOUND CRACKED.  CRACKED AFT CARGO CEILING SUPPORT AT STA 1380 REPAIRED IAW EA F-5310-137435 (FLOORBEAM STABILIZATION STRAP REPAIR BS 1360 TO BS 1380, RBL 44.25).  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
